I have a question, I finally got diagnosed w/hypo after going to a primary who said my tests were normal. (We all know that story). Went to an endo and he said just by describing your symptoms, you have hypo. Got on Synthroid and have been on it for 7yrs now. If I take synthroid, arn't the symptoms supposed to get better/disapear? Istn that the point of taking the med in the first place? The symtoms are getting worse. I would think being on the synthroid, your supposed to feel better, not worse. I have all the classic symptoms, wt gain, high cholest, depression, dry skin/nails, tiredness, sensitive to cold/heat, horse voice, const. brain fog.
I just asked my new doc if she could up my T3 to see if it helps and she wouldnt. Its in low norm range. I have been prescribed weight loss meds, depression meds, cholest meds. I am very fatiqued all the time. I am going to see if I can go to the doc near me for Wilson's Temp syndrome. Perhaps that can help. I am so sick and tired fo being sick and tired.
Does the synthroid ever help anyone who is on it?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?